# SDR IXXA07SMN208S

- Difficulty date: August 13, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 95,905 hours, 31,424 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 97-103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, HORIZ STABILIZER EMPENNAGE INBD L/E EXT SKIN SHOWS (01EA) DENTS AT STA XFS 97.500 AND STA XFS 103.000.
